Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 6 found articles
 
 
  On estimates for potentials related to the problem of stability of a rotating self-gravitating liquid
 
 
Title: On estimates for potentials related to the problem of stability of a rotating self-gravitating liquid
Author: Solonnikov, V. A.
Appeared in: Journal of mathematical sciences
Paging: Volume 154 (2008) nr. 1 pages 90-124
Year: 2008
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands